Nonholonomic constraints in classical field theories


Binz, Ernst ; Léon, Manuel de ; Diego, David M. de ; Socolescu, Dan


DOI: https://doi.org/10.1016/S0034-4877(02)80015-5
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/222653793...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Reports on Mathematical Physics
Volume: 49
Issue number: 2/3
Page range: 151-166
Place of publication: Warszawa ; Amsterdam
Publishing house: PWN ; Elsevier Science
ISSN: 0034-4877
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Léon, Manuel de ; Diego, David M. de ; Socolescu, Dan (2002) Nonholonomic constraints in classical field theories. Reports on Mathematical Physics Warszawa ; Amsterdam 49 2/3 151-166 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item